MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 47.5MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 47.5MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 34738
Medical Device Problem Codes Fracture (1260); Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Sinus Perforation (2277)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to implant fracture at/after delivery/sinus perforation.

Brand Name
BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 47.5MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key17211556
Report Number9611993-2023-081200
Device Sequence Number6495067
Product Code DZE
UDI-Device Identifier07332747013504
UDI-Public(01)07332747013504(10)12029068(17)190914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Model Number34738
Device Catalogue Number34738
Device Lot Number12029068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale